# SDR DALA2020031101785

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 61,655 hours, 20,148 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5802, L/P 1521593) CORROSION ON STRINGERS BTW STA 1460 AND STA 1480 BTW RH/LH SIDE PANEL (BILGE AREA) AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION LEVEL 2. AREA WAS PERMANENTLY REPAIRED PER B-757-300 SRM 53-00-53-2R-1.
